Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Bifurcation of minimal surfaces in Riemannian manifolds


Authors: Jürgen Jost, Xianqing Li-Jost and Xiao Wei Peng
Journal: Trans. Amer. Math. Soc. 347 (1995), 51-62
MSC: Primary 58E20; Secondary 53C22, 58E10
MathSciNet review: 1270663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the bifurcation of closed minimal surfaces in Riemannian manifolds through higher order variations of the area functional and relate it to elementary catastrophes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E20, 53C22, 58E10

Retrieve articles in all journals with MSC: 58E20, 53C22, 58E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1270663-2
PII: S 0002-9947(1995)1270663-2
Keywords: Minimal submanifolds, bifurcation
Article copyright: © Copyright 1995 American Mathematical Society